Alert archive / Connecticut / River Flood Warnings in 2011

River Flood Warning 175, NWS Albany, NY

December 8, 2011Greater Bridgeport Planning Region, Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this river flood warning at Dec 8, 2011, 3:11 AM EST for Greater Bridgeport Planning Region, Northwest Hills Planning Region, Connecticut. It took effect at Dec 8, 2011, 4:06 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2011, 3:11 AM EST (08:11 UTC)
In effect from
Dec 8, 2011, 4:06 AM EST
Expired
Dec 9, 2011, 4:12 AM EST
In force
24 hr
Issued by
NWS Albany, NY
Flood severity
Minor

Counties Greater Bridgeport Planning Region, CT, Northwest Hills Planning Region, CT

The radar

The Brookhaven radar (KOKX), 81 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Still River at Brookfield (BKFC3).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01201487, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WGUS41 KALY 080811
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
311 AM EST THU DEC 8 2011

CTC001-005-082011-
/O.NEW.KALY.FL.W.0175.111208T0906Z-111209T0755Z/
/BKFC3.1.ER.111208T0906Z.111208T1500Z.111209T0155Z.UU/
311 AM EST THU DEC 8 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE STILL RIVER AT BROOKFIELD.
* FROM EARLY THIS MORNING UNTIL LATE TONIGHT.
* AT  2 AM THURSDAY THE STAGE WAS...11.7 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 4 AM 
  THURSDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 13.0 FEET AROUND 
  10 AM THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE 
  AFTER 8 PM THURSDAY.
* IMPACT...AT 12.0 FEET...WATER FLOODS LOWLANDS ALONG THE STILL
RIVER.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  
LOCATION         STG   STG  DAY TIME   THU   FRI   FRI   

STILL RIVER
  BROOKFIELD    12.0   11.7 THU 03 AM  12.1  11.8  11.5            

$$
3 follow-up statements
952 
WGUS81 KALY 081907
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
207 PM EST THU DEC 8 2011

CTC001-005-090707-
/O.EXT.KALY.FL.W.0175.000000T0000Z-111209T1027Z/
/BKFC3.1.ER.111208T0848Z.111208T1830Z.111209T0427Z.UU/
207 PM EST THU DEC 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE STILL RIVER AT BROOKFIELD.
* UNTIL LATE TONIGHT. 
* AT  1 PM THURSDAY THE STAGE WAS 13.7 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AROUND MIDNIGHT TONIGHT.
* IMPACT...AT 14.0 FEET...THE RIVER BEGINS TO FLOOD ROADS AND PARKING 
  LOTS.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   THU   FRI   FRI   FRI   FRI

STILL RIVER
  BROOKFIELD    12.0   13.7 THU 02 PM  13.1  11.6  10.9  10.5   9.6

$$
974 
WGUS81 KALY 090325
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1025 PM EST THU DEC 8 2011

CTC005-091525-
/O.EXT.KALY.FL.W.0176.000000T0000Z-111210T0600Z/
/GAYC3.1.ER.111208T2236Z.111209T0600Z.111210T0000Z.NO/
1025 PM EST THU DEC 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* UNTIL LATE FRIDAY NIGHT. 
* AT 10 PM THURSDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 8.2 FEET BY  1 AM 
  FRIDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER  7 PM
  FRIDAY.
* IMPACT...AT 8.0 FEET...WATER RECEEDS OFF OF YOUNGFIELD STEET AND THE
  NEW MILFORD FOUNDRY
* IMPACT...AT 8.0 FEET...WATER REACHES NEW MILFORD FOUNDRY AND 
  YOUNGFIELD STREET

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   FRI   SAT

HOUSATONIC RIVER
  GAYLORDSVILL  8.0    8.0 THU 10 PM   8.2   8.2   8.1   8.0   7.9

$$

CTC001-005-090950-
/O.EXT.KALY.FL.W.0175.000000T0000Z-111209T0950Z/
/BKFC3.1.ER.111208T0848Z.111208T1830Z.111209T0350Z.UU/
1025 PM EST THU DEC 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE STILL RIVER AT BROOKFIELD.
* UNTIL LATE TONIGHT. 
* AT  9 PM THURSDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 10 PM THURSDAY.
* IMPACT...AT 12.0 FEET...WATER FLOODS LOWLANDS ALONG THE STILL RIVER.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   FRI   SAT

STILL RIVER
  BROOKFIELD    12.0   12.8 THU 10 PM  11.6  10.9  10.5  10.1   9.6

$$
921 
WGUS81 KALY 090912
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
412 AM EST FRI DEC 9 2011

CTC001-005-090942-
/O.CAN.KALY.FL.W.0175.000000T0000Z-111209T0950Z/
/BKFC3.1.ER.111208T0848Z.111208T1830Z.111209T0752Z.UU/
412 AM EST FRI DEC 9 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE STILL RIVER AT BROOKFIELD.
* AT  3 AM FRIDAY THE STAGE WAS 11.9 FEET AND FALLING. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO AROUND 11.0 FEET BY 10 AM THIS
  MORNING.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   SAT   SAT

STILL RIVER
  BROOKFIELD    12.0   11.9 FRI 04 AM  10.9  10.5  10.1   9.6   9.2

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Dec 8, 1:32 AM EST, 1 hour 39 minutes earlier.

Area forecast discussion, Dec 8, 1:32 AM EST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
132 AM EST THU DEC 8 2011

.SYNOPSIS...
A STORM OFF NEW JERSEY WILL INTENSIFY RAPIDLY OVERNIGHT AS IT TRACKS
NORTHEAST....REACHING THE GULF OF MAINE THURSDAY MORNING. RAIN WILL
CHANGE OVER TO SNOW WITH ACCUMULATING SNOWFALL OVERNIGHT IN MANY
AREAS. HIGH PRESSURE WILL BUILD FROM THE OHIO VALLEY THURSDAY. AN
ARCTIC COLD FRONT WILL SURGE THOUGH THE REGION TO END THE WEEK.

&&

.NEAR TERM /THROUGH THURSDAY/...
AS OF 130 AM...CHANGES HAVE BEEN MADE TO LOWER FORECAST SNOW
ACCUMULATIONS ACROSS THE AREA. WILL KEEP CURRENT HEADLINES GOING
UNTIL SNOW ENDS IN A FEW HOURS BUT HAVE REDUCED AMOUNTS. ONE AREA
WHERE SNOWFALL AMOUNTS HAVE BEEN RAISED SLIGHTLY IS ACROSS THE
SOUTHERN TACONICS AND NORTHERN LITCHFIELD HILLS...WHERE TEMPS COOLED
ENOUGH FOR A CHANGE TO SNOW WHILE A SIGNIFICANT MESOSCALE BAND SET
UP ACROSS THE AREA. NO ADDITIONAL HEADLINES WILL BE POSTED THOUGH.

COLDER AIR HAS FILTERED IN A BIT SLOWER THAN PREVIOUSLY
THOUGHT...WHICH HAS AFFECTED SNOWFALL AMOUNTS ACROSS MUCH OF THE
AREA. A LOT OF THE PRECIP THIS EVENING FELL AS RAIN EAST OF THE
CATSKILLS...SO ONLY ABOUT 3-5 HOURS LEFT FOR SNOWFALL TO ACCUMULATE.
WE HAVE HAD REPORTS AS OF 11 PM OF AROUND 2-4 INCHES IN THE EASTERN
CATSKILLS WITH GENERALLY AN INCH OR LESS ELSEWHERE. REPORTS ARE
SOMEWHAT SCARCE AT THIS HOUR...HOWEVER LOCAL OBS HAVE BEEN REVEALING
WITH LESS THAN ONE INCH AT OUR OFFICE IN ALBANY AS OF 1 AM...WITH
SNOWFALL RATES DECREASING AS THE HIGHEST RADAR REFLECTIVITIES HAVE
MOVED OFF TO THE SOUTH AND EAST MAINLY OVER WESTERN NEW ENGLAND.
EARLIER STRONG FRONTOGENESIS LED TO SIGNIFICANT PRECIP
BANDS...HOWEVER EVEN WHERE THE BAND HAS SET UP REFLECTIVITIES ARE
SUBSIDING.

WHERE WARNINGS/ADVISORIES WERE ISSUED SNOWFALL TOTALS WILL LIKELY BE
NEAR THE LOWER END OF THE INITIAL FORECAST RANGES.

PREVIOUS NEAR TERM DISCUSSIONS...

AS OF 930 PM RADAR FSI CROSS SECTIONS AND SPOTTER REPORTS HAVE RAIN
CHANGING TO SNOW AROUND THE GREATER CAPITAL DISTRICT. THIS IS
RUNNING AN HOUR OR TWO BEHIND GRIDS AND MADE MINOR CHANGES. THIS
PROCESS WILL RAPIDLY CHANGE RAIN OVER TO SNOW IN NEXT 1-2 HOURS.
00UTC NAM IN LINE WITH PVS QPF AND THINKING. NO DEPARTURES THERE.
ONCE PCPN CHANGES OVER BURST OF SNOW FOR SEVERAL HOURS IN MASSIVE
TILTED FRONTOGENESIS AS MESOSCALE BAND HAS SET UP FM SW VT TO
CATSKILLS (CSTAR) WHILE PCPN MAY BE CHANGING OVER 1-2 HOURS
LATER...DONT THINK IT WILL SIGNIFICANTLY ALTER CURRENT THINKING ON
AMOUNTS OR HEADLINES GIVEN CHARACTER AND FORCING OF THE SNOW
OVERNIGHT.

ALL 3 HOUR PRESSURE MAX FALLS ARE NOW OFFSHORE NJ/DELMARVA. RAPID
DEEPENING WILL OCCUR NEXT FEW HOURS AS 500HPA SHORT WAVE INTERACT
WITH STRONG BAROCLINIC ZONE ALONG COAST.

AS OF 7 PM...NOT MAKING ANY CHANGES ATTM. AWAITING CHANGE OVER TO
SNOW. ON ALB 00UTC ALB SOUNDING +4C WARM NOSE REMAINS AT 3500 MSL.
FSI CROSS SECTIONS CAPPI INDICATE BRIGHT BAND LOWERING TO GROUND IN
MONTGOMERY/SCHOHARIE COUNTIES...BUT ONLY ONE REPORT OF SNOW IN WEST
SCHOHARIE COUNTY AN HOUR AGO.

BANDLETS (CSTAR III) HAVE SET UP ACROSS RGN WITH SOME ALONG BRIGHT
BAND AXISES AND OTHERS IN RN TO +RN AREAS. 18UTC NAM/GFS SHOW ALL
THE RIGHT FEATURES FOR FORMATION OF A MAJOR BAND OVER FCA. 20UVM
IN MAX DENDRITIC  GROWN ZONE BY 03UTC...STRONG TILTED FRONTOGENESIS
AND EPV. SO THE STAGE IS SET...JUST AWAITING THE ARRIVAL OF THE
COLDER AIR OR ITS DYNAMIC CREATION.

SFC PRES FALLS HAVE SHIFTED TO NJ-DELMARVA COAST BUT 3HR VALUES
REMAIN REMAIN ON ORDER OF 4-6MB. WX WATCH CONTINUES.

WINTER STORM WARNINGS ARE IN EFFECT FOR TONIGHT FOR THE EASTERN
CATSKILLS...NORTHERN TACONICS...BERKSHIRES AND SOUTHERN GREEN
MOUNTAINS AND WINTER WEATHER ADVISORIES IN EFFECT FOR THE
SOUTHEAST ADIRONDACKS...LAKE GEORGE SARATOGA REGION...EASTERN
MOHAWK VALLEY...SACANDAGA REGION...GREATER CAPITAL DISTRICT AND
CENTRAL TACONICS. A FLOOD WATCH IS IN EFFECT THROUGH THURSDAY
MORNING FOR THE MID HUDSON VALLEY...SOUTHERN TACONICS AND
LITCHFIELD HILLS.

SNOWFALL ACCUMULATIONS ARE GENERALLY EXPECTED TO BE 3 TO 8 INCHES
IN THE ADVISORY AREA AND 5 TO 12 INCHES IN THE WARNING AREA EXCEPT
ACROSS THE CENTRAL AND SOUTHEAST CATSKILLS...NORTHERN BERKSHIRES
AND HIGHER TERRAIN OF THE SOUTHERN GREEN MOUNTAINS WHERE 8 TO 16
INCHES OF SNOW IS EXPECTED. TOTAL RAINFALL AMOUNTS IN THE FLOOD
WATCH AREA ARE EXPECTED TO BE IN THE 1.75 TO 2.25 INCH RANGE.

ON THURSDAY EXPECT IMPROVING CONDITIONS WITH HIGH PRESSURE MOVING
IN AND MAINLY DRY CONDITIONS WITH HIGHS RANGING FROM THE UPPER
20S TO LOWER 30S NORTHWEST TO LOWER 40S FAR SOUTHEAST.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
THU NT...BACKING LOW LEVEL WINDS SHOULD ALLOW ANY LINGERING SNOW
BANDS/SNOW SHOWERS TO SHIFT NORTHWARD INTO THE WESTERN
ADIRONDACKS...WITH ADDITIONAL ACCUMS POSSIBLE BEFORE INVERSION
HEIGHTS LOWER AND DIMINISH INTENSITY OF ANY SNOWBANDS.
ELSEWHERE...INITIALLY CLEAR TO PARTLY CLOUDY SKIES SHOULD BECOME
MOSTLY CLOUDY LATER AT NIGHT AS MID LEVEL ISENTROPIC LIFT INCREASES
AHEAD OF NEXT APPROACHING SHORTWAVE. EXPECT MINS TO FALL INTO THE
TEENS AND 20S...WARMEST ACROSS VALLEY REGIONS.

FRI-SAT...UPPER LEVEL TROUGH WILL APPROACH FROM THE W...AND PASS
ACROSS FRI NT. A SFC COLD FRONT ASSOCIATED WITH THIS FEATURE WILL
CROSS THE REGION LATE FRI OR FRI EVE...PRECEDED AND ACCOMPANIED BY
SNOW SHOWERS. THEN...BEHIND THE FRONT...BANDS OF SNOW SHOWERS AND
POSSIBLE SNOW SQUALLS WILL BE POSSIBLE...INITIALLY FAVORING PORTIONS
OF THE WESTERN MOHAWK VALLEY/SCHOHARIE VALLEY...THEN GRADUALLY
SHIFTING NORTHWARD INTO THE WESTERN ADIRONDACKS BY SAT. THERE IS
SOME POTENTIAL FOR LOCALLY HEAVY SNOWFALL AMTS WITHIN SOME OF THESE
BANDS...AND WILL MENTION THIS POSSIBILITY IN THE HWO...WITH GREATEST
THREAT ACROSS THE WESTERN ADIRONDACKS. EXPECT FRI MAXES TO REACH THE
30S IN MOST AREAS...EXCEPT AROUND OR INTO THE LOWER 40S WITHIN THE
VALLEYS...WITH 20S ACROSS HIGHER ELEVATIONS. COLDER AIR BEHIND THE
FRONT WILL MOVE IN FOR FRI NT AND SAT...WITH FRI NT MINS IN THE
TEENS AND LOWER 20S...AND SAT MAXES MAINLY IN THE 30S WITHIN
VALLEYS...AND 20S ACROSS HIGHER ELEVATIONS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THIS PERIOD WILL BE FAIRLY QUIET AS HIGH PRESSURE BUILDS INTO THE
MID ATLANTIC REGION SATURDAY NIGHT AND DOMINATES OUR WEATHER INTO
THE EARLY PART OF THE COMING WEEK. A CHANCE OF SOME LAKE ENHANCED
SNOW SHOWERS SATURDAY NIGHT...THEN DRY UNTIL TUESDAY NIGHT WHEN A
WEAK BOUNDARY BRINGS ABOUT SOME SNOW AND RAIN SHOWERS WEST OF THE
HUDSON VALLEY WEDNESDAY.

THE PERIOD STARTS OFF CHILLY...LOWS FROM AROUND 10 TO 20 ABOVE ON
SUNDAY MORNING...WITH HIGHS SUNDAY ONLY IN THE UPPER 20S TO THE
MID 30S. TEMPERATURES WILL GRADUALLY MODERATE WITH HIGHS RISING
TO THE UPPER 30S AND LOWER 40S BY TUESDAY AFTERNOON.

FOR THE MOST PART...USED HPC GUIDANCE TO POPULATE THE GRIDS.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
AS OF 0530Z...PCPN HAS CHANGED OVER TO SNOW AT THE KGFL/KALB/KPOU
TAF SITES. EXPECT THE SNOW AND MAINLY IFR CONDITIONS TO CONTINUE
UNTIL AROUND 08Z TO 09Z...WITH A RAPID IMPROVEMENT TO VFR CONDITIONS
AFTER 09Z. VFR CONDITIONS THEREAFTER UNTIL THE END OF THE TAF PERIOD
AT 06Z FRIDAY.

NORTHERLY WINDS AT 5 TO 15 KTS WITH SOME GUSTS TO 20 KTS POSSIBLE AT
THE TAF SITES (PRIMARILY KALB/KPOU)...THEN BECOMING NORTHWEST AFTER
THE SNOW ENDS AND INCREASING TO 10 TO 15 KTS BY MID MORNING WITH
GUSTS OF 20 TO 25 KTS. BY LATE IN THE AFTERNOON THE WINDS WILL
SUBSIDE TO 10 KTS OR LESS AN DSHIFT TO THE SOUTHWEST...THEN LIGHT
SOUTH OR SOUTHWEST WINDS AFTER 00Z FRIDAY.

OUTLOOK...
LATE THU NT-SAT...MAINLY VFR...SLIGHT CHC -SHSN. BREEZY.
SUN-MON...VFR...NO SIG WX.

&&

.HYDROLOGY...
A SIGNIFICANT MIXED PRECIPITATION EVENT WAS OCCURRING ACROSS THE
REGION WITH STORM TOTAL LIQUID AMOUNTS FROM LESS THAN A QUARTER
INCH IN NORTHERN HERKIMER COUNTY TO A LITTLE OVER TWO INCHES IN
THE LOWER HUDSON VALLEY OF NEW YORK AND THE LITCHFIELD HILLS OF
CONNECTICUT. OVER COOLER REGIONS SUCH AS THE HIGHER ELEVATIONS OF
THE CATSKILLS...BERKSHIRES...AND GREEN MOUNTAINS OF SOUTHERN
VERMONT A SUBSTANTIAL AMOUNT OF THIS PRECIPITATION IS FORECAST
TO COME AS SNOW. ACROSS OUR SOUTHERNMOST COUNTIES...EASTERN ULSTER
     DUTCHESS...AND LITCHFIELD...MOST OF THE PRECIPITATION WILL
COME AS RAIN AND LOCALLY HEAVY AMOUNTS MAY AMOUNT TO ENOUGH TO
RESULT IN SOME MINOR FLOODING OF ROADS AND PARKING AREAS AND
CAUSE RISES OF SEVERAL FEET ON RIVERS AND STREAMS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 9 AM EST THURSDAY FOR CTZ001-013.
NY...WINTER STORM WARNING UNTIL 6 AM EST THURSDAY FOR NYZ047-051-
     054-058-063.
     WINTER WEATHER ADVISORY UNTIL 6 AM EST THURSDAY FOR NYZ039>043-
     048>050-052-053-059>061-082>084.
     FLOOD WATCH UNTIL 9 AM EST THURSDAY FOR NYZ064>066.
MA...WINTER STORM WARNING UNTIL 6 AM EST THURSDAY FOR MAZ001-025.
VT...WINTER STORM WARNING UNTIL 6 AM EST THURSDAY FOR VTZ013-014.
     WINTER WEATHER ADVISORY UNTIL 6 AM EST THURSDAY FOR VTZ015.

&&

SYNOPSIS...SNYDER/JPV
NEAR TERM...11/SNYDER/JPV
SHORT TERM...KL
LONG TERM...RCK
AVIATION...GJM
HYDROLOGY...RCK
Hazardous weather outlook, Dec 7, 4:47 PM EST, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
447 PM EST WED DEC 7 2011

MAZ001-025-NYZ047-051-054-058-063-VTZ013-014-081200-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN ALBANY-
EASTERN RENSSELAER-WESTERN GREENE-WESTERN ULSTER-BENNINGTON-
WESTERN WINDHAM-
447 PM EST WED DEC 7 2011

...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...THE
EASTERN CATSKILLS AND NORTHERN TACONICS OF EAST CENTRAL NEW YORK
AND THE SOUTHERN GREEN MOUNTAINS OF VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND SNOWFALL ACCUMULATIONS OF 2 INCHES
OR MORE TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER
REPORT FORM ON THE INTERNET OR BY TELEPHONE.

NYZ039>043-048>050-052-053-059>061-082>084-VTZ015-081200-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-EASTERN WINDHAM-
447 PM EST WED DEC 7 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHEAST
ADIRONDACKS...LAKE GEORGE SARATOGA REGION...EASTERN MOHAWK
VALLEY...SACANDAGA REGION...GREATER CAPITAL DISTRICT AND CENTRAL
TACONICS OF EAST CENTRAL NEW YORK AND EXTREME SOUTHEAST VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND SNOWFALL ACCUMULATIONS OF 2 INCHES
OR MORE TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER
REPORT FORM ON THE INTERNET OR BY TELEPHONE.

CTZ001-013-NYZ064>066-081200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-
447 PM EST WED DEC 7 2011

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND
THE MID HUDSON VALLEY AND SOUTHERN TACONICS OF EAST CENTRAL NEW
YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SEND RAINFALL REPORTS OF AN INCH OR MORE
AS WELL AS REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE VIA
THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE.

NYZ032-033-038-081200-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
447 PM EST WED DEC 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN ADIRONDACKS AND
WESTERN MOHAWK VALLEY OF EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LATE FRIDAY THROUGH SATURDAY LAKE EFFECT SNOW BANDS MAY PRODUCE
LOCALLY HEAVY SNOW. IF THE CONFIDENCE OF THIS OCCURRING
INCREASES...THEN WATCHES...WARNINGS AND OR ADVISORIES MAY BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 10:54 PM ESTRiver Flood WarningALYGreater Bridgeport Planning Region, Naugatuck Valley Planning Region23 hr

Nearby

River Flood Warnings in Connecticut, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.